The following list contains publications of members of the research group not co-authored by D. Greb.


2018

Indranil Biswas, Chandranandan Gangopadhyay, Michael Lennox Wong, Direct images of vector bundles and connections, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, DOI: 10.1007/s13366-018-0410-x

Tamás Hausel, Michael Lennox Wong, Dimitri Wyss, Arithmetic and metric aspects of open de Rham spaces. Preprint arXiv:1807.04057

Ana-Maria Brecan, Tim Kirschner, Martin Schwald, Unobstructedness of hyperkähler twistor spaces. Preprint arXiv:1810.01031


2017

Patrick Graf, Tim Kirschner, Finite quotients of three-dimensional complex tori. Preprint arXiv:1701.04749

Indranil Biswas, Michael Lennox Wong, The universal connection for principal bundles over homogeneous spaces and twistor space of coadjoint orbits. Preprint arXiv:1708.02658. Published in: Documenta Mathematica 23 (2018), 77-115. DOI:10.25537/dm.2018v23.77-115.

Martin Schwald, Fujiki relations and fibrations of irreducible symplectic varieties. Preprint arXiv:1701.09069v2

Stefan Heuver, Extension theorems for differential forms on low-dimensional good quotients. Preprint arXiv:1712.09828


2016

Tim Kirschner, Extendability of parallel sections in vector bundles, J. Geom. Phys. 99 (2016), 201–217. DOI:10.1016/j.geomphys.2015.10.007. Preprint arXiv:1407.1727

Tim Kirschner, Uniform Stability of Linear Evolution Equations with Applications to Parallel Transports, Differ. Eqn. Dyn. Syst., Online First 27 May 2016, DOI:10.1007/s12591-016-0294-x. Preprint arXiv:1502.03740

Tamas Hausel, Martin Mereb, Michael Wong, Arithmetic and representation theory of wild character varieties. To appear in Journal of the European Mathematical Society. Preprint arXiv:1604.03382


2015

Stefan Heuver, The Lipman-Zariski conjecture for log canonical spaces. Preprint arXiv:1501.02119




Information on publications (co-)authored by D. Greb can be found here.